MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. LIPASE REAGENTS (4 X 160 TESTS); ADVIA 2400 CHEMISTRY - LIPASE (LIP)

SIEMENS HEALTHCARE DIAGNOSTICS INC. LIPASE REAGENTS (4 X 160 TESTS); ADVIA 2400 CHEMISTRY - LIPASE (LIP)
Model Number ADVIA 2400 CHEMISTRY - LIPASE (LIP)
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics, inc.Has received customer complaints regarding failed calibrations and increased imprecision of quality control and patient samples when using advia chemistry lipase reagent lot 485700.Preliminary investigation has indicated that not all cartons within this reagent lot are impacted.An urgent medical device recall (umdr) chc 20-03.A.Us was sent to us customers and an urgent field safety notice (ufsn) chc 20-03.A.Ous was sent to ous customers in december 2019.The umdr and ufsn advise customers of the investigation with the advia chemistry lipase reagent lot 485700 and provide instructions to help determine if the lipase reagent cartons in their inventory are impacted.If the cartons in the customers inventory are not impacted, the customers are instructed to proceed to using the cartons according to the instructions for use.If the cartons in the customers inventory are impacted, the customers are instructed to discard the impacted cartons and can request replacement.The next reagent lot is expected to be available by february 2020.If replacement kits are not available, customers are instructed to test patient samples using an alternate methodology.
 
Event or Problem Description
The customer observed reagent blank limit (rbl) failures on calibration and imprecise quality control (qc) results while using lipase (lip) lot #485700 with 4 advia 2400 chemistry systems.The customer alleged that no patient results were affected by the qc and calibration issue with lip lot #485700.The customer did not provide any patient results.There are no known reports of patient intervention or adverse health consequences due to the discordant lip results.
 
Additional Manufacturer Narrative
The initial mdr 2432235-2020-00014 was filed on 9-jan-2020.Correction ((b)(6) 2020): the date of first event is (b)(6) 2019.The date of first event is not (b)(6) 2019.Corrected information from 13-jan-2020 is added to sections b3 and h10.

Brand Name
LIPASE REAGENTS (4 X 160 TESTS)
Common Device Name
ADVIA 2400 CHEMISTRY - LIPASE (LIP)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9570562
Report Number2432235-2020-00014
Device Sequence Number16677397
Product Code CHI
UDI-Device Identifier00630414482446
UDI-Public00630414482446
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2020
Device Model NumberADVIA 2400 CHEMISTRY - LIPASE (LIP)
Device Catalogue Number10311896
Device Lot Number485700
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/18/2019
Supplement Date Received by Manufacturer01/13/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date01/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-01/02/2020-001-R
Patient Sequence Number1